# SDR SWAA2025092215243

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 8,226 hours, 4,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT MID CEILING EXIT SIGN LIGHT AT ROWS 14-15 INOPERATIVE.   REMOVED AND REPLACED POWER SUPPLY ASSY IAW AMM 33-51-06-201-MAX..
